# SDR AALA20001816

- Difficulty date: October 20, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - END OF NR 6 GALLEY TRACK CORRODED, STA 216 - STA 220, TOP OUTBOARD FLANGE.  CUT OUT TRACK SECTION STA 215 - STA 304.  INSTALLED NEW TRACK SECTION AND REPAIR SPLICE PER SRM 53-05 PART 1.  (X)
